Skip to content
View in the app

A better way to browse. Learn more.

Quit Train, A Quit Smoking Support Community

A full-screen app on your home screen with push notifications, badges and more.

To install this app on iOS and iPadOS
  1. Tap the Share icon in Safari
  2. Scroll the menu and tap Add to Home Screen.
  3. Tap Add in the top-right corner.
To install this app on Android
  1. Tap the 3-dot menu (⋮) in the top-right corner of the browser.
  2. Tap Add to Home screen or Install app.
  3. Confirm by tapping Install.

Orion

Members
  • Joined

  • Last visited

Everything posted by Orion

  1. Thanks again everyone. I am now on Day 32! I am still having a lot of low days but I am having some better ones too. I really appreciate that I am not smoking as my lungs feel better and my skin is so much clearer. I also smell better lol. I just wish I felt more myself though. Its like I am a different person wanting to socially withdraw and not go to work - everything is overwhelming BUT I need to just keep moving forwards and it will get easier. Well done on your quits too xxx
  2. Thanks so much everyone for your kind and supportive words. I have decided to drop down to one tablet a day to see if that helps. I am going to keep close to this group and keep moving forward. I really don't want to smoke again xx
  3. Nope! Day 20 🙂
  4. Hi All I am new to this site but I used to be on the old quitnet and the 365 one. I have given up smoking before and started again. I normally do well and do a year or so and then I will get over confident an think I can have one. We all know there is no such thing as 'just one'. I am back again and determined this time. I am on day 19 of my quit and I have been using varenicline. I have used this drug before when it was called champix. it normally causes low mood but the one I have now does not seem to be shifting. I feel tearful, no motivation, don't want to see anyone, don't want to get out of bed (but I do). Each day I keep thinking I will feel better tomorrow but then I don't. Part of me is wondering if I should lower the dose as some people say that helps but then I also know from experience that lowering the dose brings back cravings and can also make you feel worse still. Part of me is even wondering if this is just the nicodemon trying everything to get me smoking again. I just feel a bit stuck guys - can you please reassure me that I will feel more myself again soon, thanks xx

Account

Navigation

Search

Search

Configure browser push notifications

Chrome (Android)
  1. Tap the lock icon next to the address bar.
  2. Tap Permissions → Notifications.
  3. Adjust your preference.
Chrome (Desktop)
  1. Click the padlock icon in the address bar.
  2. Select Site settings.
  3. Find Notifications and adjust your preference.